Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 20, 2007, 9:39 PM MDT. It took effect at Apr 21, 2007, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2007, 9:39 PM MDT (03:39 UTC)
- In effect from
- Apr 21, 2007, 9:00 AM MDT
- Expired
- Apr 21, 2007, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 210339 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 939 PM MDT FRI APR 20 2007 ...STRONG WINDS WILL BEGIN EARLY SATURDAY MORNING ESPECIALLY OVER THE LOWER RIO GRANDE VALLEY AND ALONG AND FROM THE CENTRAL MOUNTAINS EAST... .UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE TOWARD NEW MEXICO. UPPER LEVEL JET WILL MOVE OVERHEAD AND TRANSLATE TO THE SURFACE STARTING FIRST WITH THE HIGH TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES...THEN SPREADING OVER THE HIGH PLAINS AND LOWER RIO GRANDE VALLEY. THE STRONG WINDS WILL START EARLY AS AN UPPER LEVEL JET MOVES OVERHEAD EARLY SATURDAY MORNING. WINDS WILL START TO RELAX SATURDAY EVENING. NMZ004>007-010>013-015>021-026-211100- /O.NEW.KABQ.WI.Y.0010.070421T1200Z-070422T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 939 PM MDT FRI APR 20 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE EARLY SATURDAY MORNING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER RIO GRANDE VALLEY. THROUGH THE MORNING THE STRONG WINDS WILL SPREAD OVER THE EASTERN PLAINS. BY LATE MORNING AND EARLY AFTERNOON WIND SPEEDS COULD REACH 30 TO 40 MPH WITH GUST OF 55 MPH ESPECIALLY OVER THE CENTRAL MOUNTAINS AND ADJACENT EAST CENTRAL HIGH PLAINS. WIND SPEEDS WILL DECREASE DURING SATURDAY EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
2 follow-up statements
000 WWUS75 KABQ 210938 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 AM MDT SAT APR 21 2007 ...STRONG WINDS WILL BEGIN BY MID MORNING ESPECIALLY OVER THE LOWER RIO GRANDE VALLEY AND ALONG AND FROM THE CENTRAL MOUNTAINS EAST... .AN UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE TOWARD NEW MEXICO. AN UPPER LEVEL JET WILL MOVE OVERHEAD AND TRANSLATE TO THE SURFACE STARTING FIRST WITH THE HIGH TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES...THEN SPREADING OVER THE HIGH PLAINS AND LOWER RIO GRANDE VALLEY. THE STRONG WINDS WILL START BY MID MORNING AS AN UPPER LEVEL JET MOVES OVERHEAD WITH WINDS RELAXING BY THIS EVENING. NMZ004>007-010>013-015>021-026-211800- /O.EXT.KABQ.WI.Y.0010.070421T1500Z-070422T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 338 AM MDT SAT APR 21 2007 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE BY MID MORNING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER RIO GRANDE VALLEY. THE STRONG WINDS WILL SPREAD OVER THE EASTERN PLAINS. BY LATE MORNING AND EARLY AFTERNOON WIND SPEEDS COULD REACH 30 TO 40 MPH WITH GUST OF 55 MPH ESPECIALLY OVER THE CENTRAL MOUNTAINS AND ADJACENT EAST CENTRAL HIGH PLAINS. WIND SPEEDS WILL DECREASE DURING THE EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 16
000 WWUS75 KABQ 211606 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1006 AM MDT SAT APR 21 2007 ...STRONG WINDS WILL CONTINUE TO DEVELOP OVER THE LOWER AND MIDDLE RIO GRANDE VALLEY AND ALONG AND EAST OF THE CENTRAL MOUNTAINS TODAY... .AN UPPER LEVEL STORM SYSTEM OVER SOUTHEAST ARIZONA WILL MOVE ACROSS NEW MEXICO THIS AFTERNOON. WINDY CONDITIONS WILL SPREAD EAST AHEAD OF THE UPPER LEVEL SYSTEM...FIRST OVER THE LOWER AND MIDDLE RIO GRANDE VALLEY AND THE ADJACENT HIGHER TERRAIN...THEN EAST INTO THE EASTERN PLAINS BY NOON. A STRONG MID LEVEL JET WILL MOVE ACROSS THE HIGHER TERRAIN OF LINCOLN COUNTY THIS AFTERNOON WHERE VERY STRONG GUSTY WINDS WILL DEVELOP BY NOON. NMZ016-017-220200- /O.UPG.KABQ.WI.Y.0010.000000T0000Z-070422T0000Z/ /O.NEW.KABQ.HW.W.0003.070421T1606Z-070422T0200Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1006 AM MDT SAT APR 21 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE BY LATE MORNING TO 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH...FIRST OVER THE HIGHER TERRAIN OF THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS THEN INTO THE ADJACENT LOWER TERRAIN BY MID AFTERNOON. WIND SPEEDS WILL DECREASE DURING THE EARLY EVENING HOURS HOWEVER GUSTY WINDS MAY CONTINUE ALONG THE EASTERN SLOPES OF THE HIGHER TERRAIN THROUGH REMAINDER OF THE EVENING. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SECURE PROPERTY OUTDOORS AS LIGHT WEIGHT OBJECTS MAY BECOME AIR BORN WITH THE VERY STRONG GUSTY WINDS. $$ NMZ009-220200- /O.EXB.KABQ.WI.Y.0010.000000T0000Z-070422T0200Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITY OF...ALBUQUERQUE 1006 AM MDT SAT APR 21 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH SOUTHWEST WINDS WILL CONTINUE TO INCREASE BY LATE MORNING TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH OVER THE MIDDLE RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE METRO AREA. WINDS ARE THEN EXPECTED TO SHIFT TO THE WEST LATE THIS AFTERNOON AS A COLD FRONT SWINGS THROUGH THE AREA. WESTERLY WINDS WILL REMAIN GUSTY THROUGH LATE AFTERNOON BEFORE SUBSIDING DURING THE EARLY EVENING HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004>007-010>013-015-018>021-026-220200- /O.EXT.KABQ.WI.Y.0010.000000T0000Z-070422T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LOWER RIO GRANDE VALLEY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1006 AM MDT SAT APR 21 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH LATE MORNING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER RIO GRANDE VALLEY. THE STRONG WINDS WILL THEN SPREAD OVER THE EASTERN PLAINS BY EARLY AFTERNOON. BY LATE MORNING AND EARLY AFTERNOON WIND SPEEDS COULD REACH 30 TO 40 MPH WITH GUST OF 55 MPH ESPECIALLY OVER THE CENTRAL MOUNTAINS AND ADJACENT EAST CENTRAL HIGH PLAINS. WIND SPEEDS WILL DECREASE DURING THE EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ BG/JBW/DK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 20, 9:22 PM MDT, 17 minutes earlier.
Area forecast discussion, Apr 20, 9:22 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 922 PM MDT FRI APR 20 2007 .UPDATE...MODELS SHOW A STRONG JET MOVING OVERHEAD STARTING EARLY SATURDAY MORNING. GUIDANCE BRINGS MANY LOCATIONS ALONG THE EAST MTNS EAST TO THE TX BORDER AND LOWER RIO GRANDE VALLEY ABOVE WIND ADV CRITERIA IN THE MORNING LASTING THRU THE AFTERNOON. WILL ISSUE A WIND ADV FOR THESE AREAS. REST OF FORECAST ON TRACK. && .PREV DISCUSSION...259 PM MDT FRI APR 20 2007... CURRENT WEATHER PACKAGE TRACKING FAIRLY WELL. SLIGHTLY STRONGER WINDS THAN ANTICIPATED FOUND ALONG THE INTERSTATE 25 CORRIDOR WITH SOME LOW END ADVISORY WIND SPEEDS OBSERVED. WILL KEEP RED FLAG WARNING GOING FOR WESTERN AREAS ALTHOUGH SOMEWHAT MARGINAL AT THIS TIME. LOOK FOR THE WINDS TO QUICKLY DECOUPLE TONIGHT ACROSS MOST OF THE FORECAST AREA. WINDS WILL REMAIN STEADY TONIGHT ACROSS THE EASTERN PLAINS AND ACROSS THE HIGHEST ELEVATIONS AS THE UPPER LEVEL SYSTEM AND CORRESPONDING SURFACE LOW TRACK NUDGE INTO THE FORECAST AREA. NUDGED UP MINIMUM TEMPERATURES ACROSS THE BOARD DUE TO STRONG WINDS DEPICTED AT 700MB/ CREATING A THERMAL LAYER AND INCREASING DEWPOINTS ACROSS THE EAST AND INCREASING CLOUD COVER ACROSS THE WEST. LASTLY...INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING ALONG THE TEXAS STATE LINE PER LI FORECASTS. CURRENT SURFACE OBS SHOW LOW 50 DEWPOINTS ACROSS WEST CENTRAL PORTIONS OF TX AND THE TX PANHANDLE. SURFACE WINDS WILL GRADUALLY PULL THESE HIGHER DEWPOINTS WESTWARD DURING THE EVENING AND OVERNIGHT HOURS. HARD TO TELL TIMING THUS MINIMAL CHANCES AT BEST. ADJUST POP COVERAGE SLIGHTLY ACROSS WESTERN AND CENTRAL AREAS DUE TO TIMING OF THE UPPER LEVEL SYSTEM AND LOWER LAYER SATURATION. AS FAR AS SATURDAY/S WEATHER...MODELS FAIRLY CONSISTENT ON THE TRACK OF THE UPPER LEVEL SYSTEM OVER NORTHERN AND CENTRAL NEW MEXICO. IT APPEARS THAT THE SPEED LOOKS TO BE SLIGHTLY QUICKER DUE TO THE STRONG 100 KNOT JET DEPICTED BY FORECAST MODELS. STRONG SYNOPTIC FORCING IN THE FORM OF UPPER LEVEL DIVERGENCE AND CORRESPONDING MID LEVEL FRONTOGENESIS DEPICTED BETWEEN 9Z TO 18Z ACROSS THE WESTERN HALF AND 15Z TO 21Z ACROSS THE EASTERN HALF. INSTABILITY ALSO LOOKS TO BE THERE WITH THIS SYSTEM WITH 8 TO 9 DEGREE LAPSE RATES DEPICTED ACROSS THE FORECAST AREA. THE MAIN LIMITER TO THIS SYSTEM WILL BE PRECIPITATION EFFICIENCY IN THE FORM OF LOWER HUMIDITIES ACROSS THE LOWER ELEVATIONS. 850 TO 700MB RH LAYER HUMIDITIES ARE DEPICTED TO BE THE HIGHEST BY BOTH THE NAM AND GFS ACROSS PORTIONS OF THE WEST CENTRAL MOUNTAINS AND ESPECIALLY THE NORTH CENTRAL MOUNTAINS WITH THIS SYSTEM. THUS HAVE ADJUSTED QPF AND POPS ACCORDINGLY. SOME DRY SLOTTING WILL EVENTUALLY START TO TAKES ITS TOLL ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA DURING THE AFTERNOON HOURS ON SATURDAY. SNOW LOOKS TO BE LIMITED ACROSS THE HIGHER ELEVATIONS AS EVIDENT BY 850 TO 700 MB TEMPS. PERHAPS STORM TOTAL OF 3 TO 4 INCHES ACROSS THE HIGHER TERRAIN...MAINLY ABOVE 8500 FEET AND LESSER AMOUNTS BETWEEN 8000 TO 8500 FEET. SEVERE WEATHER WILL REMAIN A THREAT ACROSS THE FAR EAST...ESPECIALLY FAVORING AREAS ALONG THE TX BORDER DUE TO A STRONG MID LEVEL JET STREAK AND ABUNDANT BL LAYER MOISTURE. THE BIG QUESTION MARK WILL BE TIMING. BASICALLY THE BATTLE BETWEEN INCREASING WESTERLY WINDS AND DRY AIR ADVECTION VS DESTABILIZATION OF THE ATMOSPHERE DURING THE AFTERNOON. KEPT SEVERE WORDING IN THE GRIDS AND CORRESPONDS NICELY WITH SPC CONVECTIVE OUTLOOK. LASTLY MOS GUIDANCE SUGGESTS POSSIBLE WIND ADVISORY FOR SOUTHEAST PORTIONS OF THE FORECAST AREA. THIS INCLUDES AN AREA ALONG AND SOUTH OF INTERSTATE 40 INCLUDING THE NORTHERN SACRAMENTO MTS AND SOUTHEAST PLAINS. INGREDIENTS METHOD ALSO SUGGESTS A POSSIBLE WIND ADVISORY FOR THE ABOVE MENTIONED AREAS. 700MB WINDS FORECASTED TO BE AROUND 40 KNOTS WITH 500MB WINDS BETWEEN 60 TO 70 KNOTS. LAPSE RATES AROUND 9 C/KM AND LOOKING AT PARTLY SUNNY CONDITIONS WITH NORMAL TO SLIGHTLY ABOVE NORMAL TEMPS FORECASTED. KEY WILL BE TIMING SO DECIDED TO HOLD OFF ON ISSUING A SECOND PERIOD WIND ADVISORY. SYSTEM TO QUICKLY EXIT THE AREA SATURDAY EVENING WITH CLEARING OVERNIGHT. LEFT SOME RESIDUAL PARTLY CLOUD SKIES AFTER MIDNIGHT BECAUSE ANTICIPATE SOME LOW CLOUD AND PERHAPS FOG DEVELOPMENT WITHIN THE VALLEY LOCATIONS ACROSS THE NORTH CENTRAL MTS. THIS IS DUE TO LEFT OVER ABUNDANT BL MOISTURE FROM THE SYSTEM PASSAGE TRAPPED UNDER A STRENGTHENING INVERSION /MID LEVEL WARMING/. SOME BREEZINESS EXPECTED FOR SUNDAY AS WE QUICKLY TRANSITION BACK INTO A SOUTHWESTERLY FLOW REGIME AHEAD OF ANOTHER APPROACHING TROUGH. TEMPERATURES WILL REBOUND ACCORDINGLY FOR THIS TIME OF THE YEAR WITH SOME INCREASING HIGH LEVEL CLOUDS ACROSS THE SOUTHEAST AND NORTHWEST. IT APPEARS THAT THE DRYLINE WILL NOT ADVECT AS FAR WEST MONDAY NIGHT AS WILL BE SEEN TONIGHT PER MSLP FORECASTS BUT THAT COULD CHANGE. BOTH NAM AND GFS FAIRLY SIMILAR TO THE INITIAL SYSTEM SPEED AND ORIENTATION FOR MONDAY. IT DOES APPEAR RIGHT NOW THAT THE DRY SLOT WILL BE FURTHER NORTH AS COMPARED TO THE UPCOMING SYSTEM PASSAGE. THUS LOOK FOR BREEZY TO WINDY CONDITIONS ACROSS THE FORECAST AREA ON MONDAY WITH PRECIPITATION RELEGATED ACROSS THE NORTHWEST THIRD. TRACK COULD CHANGE SO DIDNT REALLY ADJUST GRIDS DURING THIS PERIOD. JUST ADJUSTED SKY COVER A LITTLE BIT. WIND FORECAST MAY NEED TO BE BUMPED UP AS WE GET CLOSER TO EARLY NEXT WEEK. && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM TO 6 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ004>007-010>013-015>021-026. && 23
Hazardous weather outlook, Apr 20, 5:47 AM MDT, 15 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT FRI APR 20 2007 NMZ001>021-026-211200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 547 AM MDT FRI APR 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY FOR THE WEST CENTRAL AND SOUTHWEST MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ACROSS THE FAR EASTERN PLAINS ALONG THE TEXAS STATE LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AFTERNOON AND EVENING. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:06 AM MDT | High Wind Warning | ABQ | 10 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.